MathSciNet Relay Station
MathSciNet bibliographic data
MR2073314 03E17 (03D28 03E50 03E75 06A05)
Abraham, Uri; Geschke, Stefan Covering $\Bbb R\sp {n+1}$ by graphs of $n$-ary functions and long linear orderings of Turing degrees. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3367–3377 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement